Announcement

Collapse

AVN Fan Awards - Vote for the Helix Syn!

Hi Everyone,

In the runup to the 2018 AVN Awards, AVN is holding an online vote for a bunch of different categories, and the Helix Syn is one of the nominees for "Most Amazing Sex Toy". We'd greatly appreciate it if you would go to https://avn.com/awards/voting/most-amazing-sex-toy to cast your vote. You can even cast your vote daily. Voting runs from now until January 18th. Thank you!

The Aneros Team
See more
See less

Anyone else have problems with swelling in the anal canal

Collapse
X
  • Filter
  • Time
  • Show
Clear All
new posts

  • Anyone else have problems with swelling in the anal canal

    After extended sessions, sometimes leading to thin stools ?

  • #2
    Could it be too much lube injected dikuting stool excrements?

    Comment


    • #3
      Almost like the Aneros has left my anal canal swollen, so that when I go #2 for a fair amount of time after, it ends up looking pencil thin, or ribbonlike. Sorry for the graphic content, and thanks in advance.

      Comment


      • #4
        Long sessions, especially if you're new to this, can leave your anus mildly to even moderately sore and/or irritated inside which in turn could lead to mild anal spasm, that is anal tightness, when you defecate, thus giving you the long ribbon like soft stools. If you're young, there should be nothing medically wrong and things should clear with allowing extra time for rest between sessions but if you're an older guy, it's smart to get a good prostate and rectal exam from your doctor and even consider having a routine screening colonoscopy to be sure your colon is healthy throughout.

        Comment

        Working...
        X